# SDR CALA9701463

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CHORD ANGLE AT RIGHT SIDE OF NOSE WHEEL WELL BELOW HORIZONTAL BEAM AREA.  REMOVED AND REPLACED CHORD ANGLE PER SRM 51-30-2.
